Stochastic Homeomorphism Flow of SDEs Involving Fractional Brownian Motion and Standard Brownian Motion

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 42, (2012), Pages 57-70


Toufik Guendouzi

Laboratory of Stochastic Models, Statistic and Applications,

Tahar Moulay University,

PO.Box 138 En-Nasr,

20000 Saida,

Algeria

mailto:tf.guendouzi@gmail.com






Abstract In this paper we prove that the solution of the mixed stochastic differential equations driven by fractional Brownian motion and standard Brownian motion for H > 1 / 2 define flows of homeomorphisms on \R^{d}.

Keywords Stochastic homeomorphism flow, Stochastic differential equations, Fractional Brownian motion.

Classification (MSC2000) 60H05, 60H07, 60H10.

Full text

Full paper

Personal tools